RYNEX PSE (BROMPHENIRAMINE MALEATE and PSEUDOEPHEDRINE HYDROCHLORIDE) liquid
EDWARDS PHARMACEUTICALS, INC.
|Active Ingredients (in each 5 mL teaspoonful)||Purpose|
|Brompheniramine Maleate 1 mg||Antihistamine|
|Pseudoephedrine HCI 15 mg||Decongestant|
temporarily relieves these symptoms due to the common cold, hay fever (allergic rhinitis) or other respiratory allergies:
- runny nose
- itching of the nose or throat
- itchy, watery eyes
- nasal congestion 'reduces swelling of nasal passages
Do not exceed recommended dosage.
Do not use this product
- if you are now taking a prescription monoamine oxidase inhibitor (MA0I) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MA0I drug. If you do not know if your prescription drug contains an MA0I, ask a doctor or pharmacist before taking this product
Do not use this product, unless directed by a doctor, if you have
- a breathing problem such as emphysema or chronic bronchitis
- heart disease
- thyroid disease
- diabetes mellitus
- difficulty in urination due to enlargement of the prostate gland
Do not lake this product if you are taking sedatives or tranquilizers, without first consulting your doctor.
When using this product
- excitability may occur, especially in children
- may cause drowsiness
- alcohol, sedatives and tranquilizers may increase drowsiness effect
- avoid alcoholic beverages
- use caution when driving a motor vehicle or operating machinery
Stop use and ask doctor If
- nervousness, dizziness, or sleeplessness occur
- If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor
- new symptoms occur
Keep out of reach of children.
In case of accidental overdose, seek professional help or contact a Poison Control Center immediately.
Store at 59° - 86° F (15° - 30 C) [see USP for Controlled Room Temperature]
Artifical and Natural Orange Flavor, Citric Acid, FD&C Red #40, FD&C Yellow #6, Methyl Paraben, Propylene Glycol, Propylparaben, Purified Water, Sodium Citrate, Sucralose